兰州大学机构库

Browse/Search Results:  1-10 of 47 Help

Selected(0)Clear Items/Page:    Sort:
Asymptotic behaviors of forced waves for the lattice Lotka-Volterra competition system with shifting habitats 期刊论文
APPLIED MATHEMATICS LETTERS, 2021, 卷号: 118
Authors:  Qiao, Shao-Xia;  Zhu, Jing-Lei;  Wang, Jia-Bing
Favorite  |    Submit date:2021/06/17
Lattice Lotka-Volterra systemShifting habitatsAsymptotic behaviors of forced waves  Asymptotic analysis  Asymptotic behavior of forced wave  Asymptotic behaviour  Asymptotic decay  Delicate analysis  Exponential asymptotics  Lattice lotkum–volterrum system  Lotka-volterra competition systems  Shifting habitat  
EXISTENCE AND ASYMPTOTIC BEHAVIOR OF A UNIQUE SOLUTION TO A SINGULAR DIRICHLET BOUNDARY-VALUE PROBLEM WITH A CONVECTION TERM 期刊论文
Electronic Journal of Differential Equations, 2015
Authors:  Wan, Haitao
Favorite  |    Submit date:2017/01/12
Singular Dirichlet problem  Karamata regular variation theory  convection term  boundary asymptotic behavior  global asymptotic behavior  
Effects of boundary and spatial heterogeneity on nonlocal dispersal equations 期刊论文
Communications in Nonlinear Science and Numerical Simulation, 2023, 卷号: 117
Authors:  Xing, Yan-Hua;  Sun, Jian-Wen
Favorite  |    Submit date:2023/01/03
Asymptotic behaviour  Asymptotic profiles  Heterogeneity  Limiting behavior  Logistic equations  Nonlocal dispersal  Perturbation equation  Positive solution  Spatial heterogeneity  
Propagation dynamics of a time periodic diffusion equation with degenerate nonlinearity 期刊论文
NONLINEAR ANALYSIS-REAL WORLD APPLICATIONS, 2019, 卷号: 45, 页码: 376-400
Authors:  Bo, Wei-Jian;  Lin, G(林国);  Qi, Yuanwei
Favorite  |    Submit date:2019/10/28
Traveling wave solution  Asymptotic behavior  Asymptotic spreading  Sliding method  
Traveling wave solutions for integro-difference systems 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2015, 卷号: 258, 期号: 8, 页码: 2908-2940
Authors:  Lin, Guo
Favorite  |    Submit date:2017/01/12
Generalized upper and lower solutions  Contracting rectangle  Asymptotic behavior  Asymptotic spreading  
EXISTENCE AND ASYMPTOTIC BEHAVIOR OF POSITIVE LEAST ENERGY SOLUTIONS FOR COUPLED NONLINEAR CHOQUARD EQUATIONS 期刊论文
Electronic Journal of Differential Equations, 2021
Authors:  You, Song;  Zhao, Peihao;  Wang, Qingxuan
Favorite  |    Submit date:2021/08/12
Coupled Choquard equations  positive least energy solution  asymptotic behavior  variational method  
ENTIRE SOLUTIONS ORIGINATING FROM MONOTONE FRONTS FOR NONLOCAL DISPERSAL EQUATIONS WITH BISTABLE NONLINEARITY 期刊论文
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B, 2021, 卷号: 26, 期号: 2, 页码: 1031-1060
Authors:  Dong, Fang-Di;  Li, Wan-Tong;  Wu, Shi-Liang;  Zhang, Li
Favorite  |    Submit date:2021/04/16
Nonlocal dispersal  bistable nonlinearity  asymptotic behavior  traveling wave solution  entire solution  stability  
Classification and existence of positive solutions of second order nonlinear differential equations with delay depending on the unknown function 期刊论文
ACTA MATHEMATICA SCIENTIA, 2004, 卷号: 24, 期号: 3, 页码: 403-411
Authors:  Li, WT;  Dong, ZQ
Adobe PDF(209Kb)  |  Favorite  |    Submit date:2015/12/16
nonlinear differential equation with delay  eventually positive solution  asymptotic behavior  fixed point theorem  
TRAVELING WAVE SOLUTIONS FOR TIME PERIODIC REACTION-DIFFUSION SYSTEMS 期刊论文
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, 2018, 卷号: 38, 期号: 9, 页码: 4329-4351
Authors:  Bo, Wei-Jian;  Lin, G(林国);  Ruan, Shigui
Favorite  |    Submit date:2019/10/30
Super- and sub-solutions  asymptotic behavior  Lotka-Volterra competitive system  
Asymptotic behavior of nonoscillatory solutions of nth-order neutral nonlinear equations with oscillating coefficients 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 1999, 卷号: 36, 期号: 7, 页码: 891-898
Authors:  Li, WT
Adobe PDF(82Kb)  |  Favorite  |    Submit date:2015/12/16
neutral delay equations  nonlinear equations  asymptotic behavior  oscillating coefficient